MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes
Model Number LDA220Q/58
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but was not available at this time.
 
Event or Problem Description
It was reported that auto mode switching (ams), oversensing noise and low sensing was observed on the right atrial (ra) lead.The low p waves were due to oversensing of fine right ventricular (rv) lead noise.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25478664
Report Number2017865-2026-12188
Device Sequence Number20179005
Product Code NVY
UDI-Device Identifier05414734507356
UDI-Public(01)05414734507356(10)S000023512(17)190731
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberLDA220Q/58
Device Lot NumberS000023512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown